# SDR GTIA2019120864842

- Difficulty date: December 6, 2019
- Submitted: December 9, 2019
- Operation: Air carrier
- Aircraft: N608NK
- Make and model: Airbus A320-232
- Aircraft serial: 4902
- Aircraft time: 31,686 hours, 14,432 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Missing
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/O FWD FLASH LIGHT MISSING ( FLASHLIGHT AND HOLDERS (FLIGHT DECK OR CABIN) )-INSTALLED NEW FLASHLIGHT IN COCKPIT ON F/O'S SIDE PER NK A320-EMER EQUP DRAWING. THIS CLEARS DMI # 257356702. PLACARD REMOVED, MOC NOTIFIED.
